# SDR AU980324

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6210
- Condition: Faulty
- Location: Lt Mag
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAGNETO FAULTY.
